# SDR IPXA1564249

- Difficulty date: January 5, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5391178
- Condition: Punctured
- Location: Bs 1209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, PUNCTURE AFT CARGO COMPARTMENT ON FLOOR TO SIDEWALL SUPPORT AT BS 1209  RBL 24  (DAMAGED BEYOND SRM LIMITS).  R & R PANEL IAW SRM 51-40-02.
